# SDR HEER20170120831

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53121
- Aircraft time: 5,362 hours
- Engine: Allsn 250C47B
- Engine time: 8,792 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK150096
- Condition: Spalled
- Location: Turbine
- Part time: 859 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE.  THE BEARING EXHIBITED SPALLING OF OUTER RACE AT SPLIT.  REPLACED THE BEARING.
